# SDR IPXA2017081220431

- Difficulty date: July 31, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 71,948 hours, 14,769 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NGA6312511
- Condition: Dented
- Location: Bs 1831
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, AFT FUSELAGE RIGHT SIDE EXTERIOR SKIN HAD TWO DENTS BETWEEN BS 1821 - 1841, LONGERON 35R.  REPAIRED IAW EA 011-5330-01-A6925, REV. IR AND EO MD11-5330-65226-A.
